Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Instituta Matematiki i Mekhaniki UrO RAN, 2019, Volume 25, Number 2, Pages 258–272
DOI: https://doi.org/10.21538/0134-4889-2019-25-2-258-272
(Mi timm1640)
 

This article is cited in 15 scientific papers (total in 15 papers)

Mean-square approximation of functions of a complex variable by Fourier sums in orthogonal systems

M. Sh. Shabozovab, M. S. Saidusajnovab

a Tajik National University, Dushanbe
b University of Central Asia
References:
Abstract: Assume that A(U) is the set of functions analytic in the disk U:={z:|z|<1}, L(r)2:=L(r)2(U) for rN is the class of functions fA(U) such that f(r)L(r)2, and W(r)L2 is the class of functions fL(r)2 satisfying the constraint f(r)1. We find exact values for mean-square approximations of functions fW(r)L2 and their successive derivatives f(s) (1sr1, r2) in the metric of the space L2. A similar problem is solved for the class W(r)2(Km,Ψ) (rZ+, mN) of functions fL(r)2 such that the K-functional of their rth derivative satisfies the condition
Km(f(r),tm)Ψ(tm),  0<t<1,
where Ψ is some increasing majorant and Ψ(0)=0.
Keywords: generalized modulus of continuity, generalized translation operator, orthonormal system, Jackson–Stechkin inequality, K-functional.
Received: 28.02.2019
Bibliographic databases:
Document Type: Article
UDC: 517.5
MSC: 42C10, 47A58
Language: Russian
Citation: M. Sh. Shabozov, M. S. Saidusajnov, “Mean-square approximation of functions of a complex variable by Fourier sums in orthogonal systems”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 2, 2019, 258–272
Citation in format AMSBIB
\Bibitem{ShaSai19}
\by M.~Sh.~Shabozov, M.~S.~Saidusajnov
\paper Mean-square approximation of functions of a complex variable by Fourier sums in orthogonal systems
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 2
\pages 258--272
\mathnet{http://mi.mathnet.ru/timm1640}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-2-258-272}
\elib{https://elibrary.ru/item.asp?id=38071620}
Linking options:
  • https://www.mathnet.ru/eng/timm1640
  • https://www.mathnet.ru/eng/timm/v25/i2/p258
  • This publication is cited in the following 15 articles:
    1. M. Sh. Shabozov, A. A. Shabozova, “O sovmestnom priblizhenii nekotorykh klassov funktsii v prostranstve Bergmana B2”, Izv. vuzov. Matem., 2024, no. 6, 80–88  mathnet  crossref
    2. M. Sh. Shabozov, A. A. Shabozova, E. U. Kadamshoev, “Value of n-width of some classes of analytic functions in the Bergman space B2”, Moscow University Mathematics Bulletin, 79:3 (2024), 112–121  mathnet  crossref  crossref  elib
    3. M. Sh. Shabozov, A. A. Shabozova, “On Simultaneous Approximation of Certain Classes of Functions in the Bergman Space B2”, Russ Math., 68:6 (2024), 68  crossref
    4. M. Sh. Shabozov, D. K. Tukhliev, “On mean–square approximation of functions in Bergman space B2 and value of widths of some classes of functions”, Ufa Math. J., 16:2 (2024), 66–75  mathnet  crossref
    5. M. Sh. Shabozov, R. A. Karimzoda, “K-funktsionaly i tochnye znacheniya n-poperechnikov nekotorykh klassov funktsii v prostranstve Xardi”, Tr. IMM UrO RAN, 30, no. 4, 2024, 301–308  mathnet  crossref  elib
    6. Mirgand Sh. Shabozov, Muqim S. Saidusajnov, “On widths of some classes of analytic functions in a circle”, Ural Math. J., 10:2 (2024), 121–130  mathnet  crossref
    7. Kh. M. Khuromonov, “O nailuchshem sovmestnom priblizhenii funktsii v prostranstve Bergmana B2”, Izv. vuzov. Matem., 2023, no. 5, 71–81  mathnet  crossref
    8. M. Sh. Shabozov, “On the Best Simultaneous Approximation in the Bergman Space B2”, Math. Notes, 114:3 (2023), 377–386  mathnet  crossref  crossref  mathscinet
    9. Muqim S. Saidusajnov, “Some inequalities between the best simultaneous approximation and the modulus of continuity in a weighted Bergman space”, Ural Math. J., 9:2 (2023), 165–174  mathnet  crossref
    10. Kh. M. Khuromonov, “On the Best Simultaneous Approximation of Functions in the Bergman Space B2”, Russ Math., 67:5 (2023), 50  crossref
    11. D. K. Tukhliev, “Neravenstvo tipa Kolmogorova v prostranstve Bergmana B2 i nekotorye ego prilozheniya”, Chebyshevskii sb., 24:5 (2023), 228–236  mathnet  crossref
    12. Kh. M. Khuromonov, M. Sh. Shabozov, “Neravenstva tipa Dzheksona — Stechkina mezhdu nailuchshimi sovmestnymi polinomialnymi priblizheniyami i odnoi kharakteristikoi gladkosti v prostranstve Bergmana”, Vladikavk. matem. zhurn., 24:1 (2022), 109–120  mathnet  crossref
    13. M. Sh. Shabozov, Z. Sh. Malakbozov, “On the best polynomial approximation in Hardy space”, Russian Math. (Iz. VUZ), 66:11 (2022), 97–109  mathnet  crossref  crossref
    14. M. Sh. Shabozov, M. S. Saidusainov, “Srednekvadraticheskoe priblizhenie nekotorykh klassov funktsii kompleksnogo peremennogo ryadami Fure v vesovom prostranstve Bergmana B2,γ”, Chebyshevskii sb., 23:1 (2022), 167–182  mathnet  crossref
    15. M. Sh. Shabozov, E. U. Kadamshoev, “Sharp Inequalities between the Best Root-Mean-Square Approximations of Analytic Functions in the Disk and Some Smoothness Characteristics in the Bergman Space”, Math. Notes, 110:2 (2021), 248–260  mathnet  crossref  crossref  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Statistics & downloads:
    Abstract page:238
    Full-text PDF :66
    References:45
    First page:5
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025